# SDR AU510001500

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Seal
- Part number: 657676510
- Condition: Leaking
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN WINDOW 15A INNER AND OUTER PANES TOUCHING AND FULL OF WATER.  INVESTIGATION FOUND SEAL LEAKING.
